Monatshefte für Mathematik

, Volume 174, Issue 1, pp 41–75

End point estimates for Radon transform of radial functions on non-Euclidean spaces


DOI: 10.1007/s00605-014-0620-8

Cite this article as:
Kumar, A. & Ray, S.K. Monatsh Math (2014) 174: 41. doi:10.1007/s00605-014-0620-8


We prove end point estimate for Radon transform of radial functions on affine Grasamannian and real hyperbolic space. We also discuss analogs of these results on the sphere.


Radon transform \(d\hbox {-}\)Plane transform Hyperbolic space Sphere Affine Grassmann 

Mathematics Subject Classification (2000)

Primary 44A12 42B20 Secondary 31B99 

Copyright information

© Springer-Verlag Wien 2014

Authors and Affiliations

  1. 1.Department of mathematicsIndian Institute of ScienceBangalore India
  2. 2.Discipline of MathematicsIndian Institute of Technology IndoreIndoreIndia
  3. 3.Stat-Math UnitIndian Statistical InstituteKolkata India

Personalised recommendations